# SDR CALA9701668

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1046
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON 46R CORRODED AT STA 1046.  THE LONGERON, FINGER TIP, AND OLD DOUBLER WERE REMOVED.  A NEW DOUBLER, LONGERON, AND FINGER TIP WERE FABRICATED AND INSTALLED IAW SRM 53-20-0 AND ECRA 5310-03621.
